# SDR ASOA02444

- Difficulty date: August 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 1202789001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT BUTT STRAP WAS FOUND TO BE CORRODED OUT OF LIMITS FROM FRAME 13 TO FRAME 14.  MAINTENANCE REMOVED AND REPLACED THE CORRODED BUTT IAW SRM 51-40-02.  (M)
